# SDR HEEA060794

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8593X
- Make and model: Bell 206L-3
- Aircraft serial: 51509
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: 206050248115
- Condition: Loose
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACHMENT GRID COMING LOOSE ON FLOAT BAG ASSEMBLY, FORWARD END.
